Translator Disclaimer
February 2016 On an inversion theorem for Stratonovich’s signatures of multidimensional diffusion paths
X. Geng, Z. Qian
Ann. Inst. H. Poincaré Probab. Statist. 52(1): 429-447 (February 2016). DOI: 10.1214/14-AIHP644

Abstract

In the present paper, we prove that with probability one, the Stratonovich signatures of a multidimensional diffusion process (possibly degenerate) over $[0,1]$, which is the collection of all iterated Stratonovich’s integrals of the diffusion process over $[0,1]$, determine the diffusion sample paths.

Dans ce papier, nous prouvons qu’avec probabilité égale à 1, les trajectoires d’un processus de diffusion multi-dimensionnel (éventuellement dégénéré) sur $[0,1]$ sont déterminées par ses signatures de Stratonovich, i.e. par la famille de toutes les intégrales itérées de Stratonovich du processus.

Citation

Download Citation

X. Geng. Z. Qian. "On an inversion theorem for Stratonovich’s signatures of multidimensional diffusion paths." Ann. Inst. H. Poincaré Probab. Statist. 52 (1) 429 - 447, February 2016. https://doi.org/10.1214/14-AIHP644

Information

Received: 1 February 2013; Revised: 12 September 2014; Accepted: 12 September 2014; Published: February 2016
First available in Project Euclid: 6 January 2016

zbMATH: 1333.60171
MathSciNet: MR3449309
Digital Object Identifier: 10.1214/14-AIHP644

Subjects:
Primary: 60G17, 60J45, 60J60

Rights: Copyright © 2016 Institut Henri Poincaré

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.52 • No. 1 • February 2016
Back to Top